# SDR FDEA201704061103

- Difficulty date: April 6, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 30,075 hours, 16,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: NSA343036
- Condition: Corroded
- Location: Frames 11-14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FRAMES 11 TO 14, Y730 FLOOR SUPPORT CORRODED.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-21.    MAJOR REPAIR.
